Does Excedrin have antihistamine?

This combination product contains 2 medications, acetaminophen and an antihistamine. Acetaminophen helps to reduce fever and/or mild to moderate pain (such as headache, backache, aches/pains due to muscle strain, cold, or flu).

Is Excedrin Migraine an antihistamine?

Excedrin Tension Headache formula contains 500 mg of acetaminophen and 65 mg of caffeine; and Excedrin PM Headache contains 250 mg of acetaminophen, 250 mg of aspirin, and 38 mg of diphenhydramine citrate, an antihistamine that makes you sleepy.

Can you take allergy medicine with Excedrin?

No interactions were found between Claritin 24 Hour Allergy and Excedrin PM Headache. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Why was Excedrin Migraine taken off the market?

The company said in a statement that the production halt is a “precautionary measure” and that there are no safety risks associated with either product.

What can you not take with Excedrin?

Be sure to talk with your doctor before taking Excedrin Migraine if you use any of the following medications: blood thinners such as warfarin, rivaroxaban, and apixaban. nonsteroidal anti-inflammatory drugs (NSAIDs) such as ibuprofen, naproxen, 81-mg or 325-mg aspirin, enteric-coated aspirin, and celecoxib.

IT IS INTERESTING:  Does Benadryl help you sleep?

Why was Excedrin recalled 2020?

The drugs were sold nationwide and online from March 2018 through September 2020. The recall says because Excedrin contains aspirin and acetaminophen it must be in child-resistant packaging as required by the Poison Prevention Packaging Act.

Is it OK to take Benadryl and Excedrin?

Interactions between your drugs

No interactions were found between Benadryl and Excedrin PM. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Can I take Claritin with Excedrin?

No interactions were found between Claritin and Excedrin Sinus Headache. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

How long does Excedrin last?

EXCEDRIN PRODUCTS: INGREDIENTS & DOSAGEEXTRA STRENGTHTENSION HEADACHEContains Caffeine(65 mg per tablet)(65 mg per tablet)Contains Diphenhydramine (Sleep Aid)Age12 Years & Older12 Years & OlderDose2 Every 6 Hours (Max. 8 Per Day)2 Every 6 Hours (Max. 6 Per Day)Ещё 4 строки

Is it OK to take Excedrin with amoxicillin?

No interactions were found between amoxicillin and Excedrin Back & Body. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Is there a recall on Excedrin?

(WPDE) — Around 433,600 bottles of Excedrin products are being recalled because some of the bottles may have a hole in the bottom. The plastic bottles pose a poisoning risk, if there’s a hole, because a child may be able to get the caplets and swallow the painkillers.

Is there a recall on Excedrin 2020?

Over 400,000 Excedrin bottles recalled due to holes in bottoms of bottles, posing child poisoning risk. … GlaxoSmithKline (GSK), Excedrin’s manufacturer, announced the recall Wednesday for many of its aspirin and acetaminophen-based, over-the-counter products sold nationwide between March 2018 and September 2020.

IT IS INTERESTING:  Do antihistamines help with mosquito bites?

Why can’t I find Extra Strength Excedrin?

Manufacturer GlaxoSmithKline has halted production of Excedrin Migraine and Excedrin Extra Strength in caplet and gel tab forms after discovering inconsistencies in how it transfers and weighs ingredients.

What medicine can I take with Excedrin?

View interaction reports for Excedrin (acetaminophen / aspirin / caffeine) and the medicines listed below.

  • Aleve (naproxen)
  • Benadryl (diphenhydramine)
  • clonazepam.
  • cyclobenzaprine.
  • Cymbalta (duloxetine)
  • Fish Oil (omega-3 polyunsaturated fatty acids)
  • gabapentin.
  • ibuprofen.

Why does Excedrin and Excedrin Migraine have the same ingredients?

Excedrin Migraine, packaged in red, only treats migraines. Even the lettering on the two boxes are in different positions so consumers can tell them apart. But because both pain medicines contain the same amount of the same active ingredients — acetaminophen, aspirin and caffeine — they are essentially identical.

Is there a difference between Excedrin Extra Strength and Excedrin Migraine?

Excedrin Extra Strength and Excedrin Migraine contain the same strengths of the same ingredients. However, their labeling is different. Excedrin Extra Strength is used to help relieve minor aches and pains associated with a headache, cold, arthritis, muscle ache, toothache, or premenstrual/menstrual cramps.

No runny nose